# SDR AWXA200601141

- Difficulty date: July 4, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 21,526 hours, 8,114 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 0212KTU13
- Part serial: 4890
- Condition: Inoperative
- Location: Fuel Qty
- Part time: 21,511 hours, 8,110 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK - FLT 454 - CREW REPORTED LEFT FUEL QUANTITY INNER AND OUTER WENT TO DEGRADED MODE, THEN QUANTITY DROPPED APPROX 3000 LBS UNDER INNER FROM 7500 TO 4800.  DROPPED 800 LBS ON OUTER FROM 1500 TO 700.  INDICATIONS LATER RETURNED TO NORMAL.  FUEL QUANTITY INDICATION COULD NOT BE DEFERRED FOR SLC RETURN THE NEXT DAY.  CREW RETURNED TO PHX.  MAINTENANCE REMOVED AND REPLACED PROBE 34QT1 PER MM 28-42-15.
